# SDR CALA2025020502211

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 73,389 hours, 25,955 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 632921461
- Part serial: 1302
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 16,168 hours, 6,310 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BLEED TRIP OFF LIGHT COMES ON DURING CRUISE LIGHT NO. 1 RAN QRH LIGHT CAME BACK ON. PERFORMED NO.1 ENGINE BLEED AIR SYSTEM HEALTH CHECK, RESULT NO DEFECT FOUND IAW AMM TASK 36-11-00-700-801. REMOVED AND REPLACED #1 ENG PRECOOLER CONTROL VALVE IAW AMM 36-12-02 AND #1 ENG PRECOOLER CONTROL VALVE SENSOR IAW AMM 36-12-03. INSTALLATION AND LEAK TESTS GOOD.  OPERATED BOTH ENGINE PER MM 36-00-00-860-804, OPS CHKS GOOD. NO BLEED TRIP OR DUCT SPLIT NOTED. OK FOR SERVICE. ADD EMP:U274351
